# SDR SWIA202265265

- Difficulty date: March 12, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 21,042 hours, 11,639 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE L/H LOWER EXTERNAL SKIN DIRECTLY ABOVE ACCESS PANELS 351GL AND 351HL HAS NUMEROUS SCRATCHES TO THE PAINT AND BARE METAL EXPOSED.     (C-CHECK RO 4/2/2022)    REPAIRED REAR FUSELAGE L/H LOWER SKIN AS REQUIRED REF ETD2022-170-010449 AND DOCUMENT:CV22-03409 AND CONTINUATION SHEET FOR WORK ACCOMPLISHED
